Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Appl Math Comput

Search In Journal Title:

Abbravation: Journal of Applied Mathematics and Computing

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1007/bf00897760

Search In DOI:

ISSN

1865-2085

Search In ISSN:
Search In Title Of Papers:

Cyclic DNA codes over mathbb F 2+umathbb F

Authors: Shixin Zhu Xiaojing Chen
Publish Date: 2016/09/24
Volume: 55, Issue: 1-2, Pages: 479-493
PDF Link

Abstract

In this paper we study the structure of cyclic DNA codes of arbitrary length over the ring R=mathbb F 2+umathbb F 2+vmathbb F 2+uvmathbb F 2 u2=0 v2=v uv=vu By defining a Gray map we establish a relation between R and R2 1 where R 1=mathbb F 2+umathbb F 2 is a ring with four elements Cyclic codes of arbitrary length over R satisfying the reverse constraint and the reversecomplement constraint are studied in this paper Furthermore we introduce reversible codes which provide a rich source for DNA codes The GC content constraint is also considered We give some examples to support our study in the last


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Full-rank block LDL ∗ decomposition and the inverses of n × n block matrices
  2. Similarity-based minimization of fuzzy tree automata
  3. Status connectivity indices of graphs and its applications to the boiling point of benzenoid hydrocarbons
  4. Dynamical analysis of a Lotka–Volterra competition system with impulsively linear invasion
  5. Particular solutions to equations of sine-Gordon type
  6. Existence of multiple positive solutions for n th-order p -Laplacian m -point singular boundary value problems
  7. Observability of linear time-invariant descriptor systems with a derivative in the output
  8. Size-structured populations: immigration, (bi)stability and the net growth rate
  9. Algebraic cryptanalysis of stream ciphers using decomposition of Boolean function
  10. $$H_{\infty }$$ filtering for discrete-time fuzzy stochastic neural networks with mixed time-delays
  11. Minimal cyclic codes of length $$8p^{n}$$ over $$GF(q)$$GF(q), where $$q$$q is prime power of the form $$8k+5$$8k+5
  12. On the Leverrier-Faddeev algorithm for computing the Moore-Penrose inverse
  13. On complementary dual quasi-twisted codes
  14. Sub-quadratic convergence of a smoothing Newton method for second-order cone programming
  15. An ODE-based nonmonotone method for unconstrained optimization problems
  16. An ODE-based nonmonotone method for unconstrained optimization problems
  17. On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions
  18. Positive solutions to a two-point higher order boundary value problem
  19. Almost periodic models in impulsive ecological systems with variable diffusion

Search Result: